# SDR USAA2010112492657

- Difficulty date: November 19, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 56,535 hours, 37,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 655287461
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK AT AFT ENTRY DOOR WAY FRAME AT BS 958, WL 254.  REPAIRED AFT ENTRY DOOR WAY FRAME AT BS 958, WL 254 IAW EA 102356.
